# SDR R61A2022122900786

- Difficulty date: December 5, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frm 88 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FR 88 BTW STR 28R AND 27R SHEAR CLIP CORRODED. REPLACED SHEAR CLLIP AT FR 88 BETWEEN STR 27R TO 28R IAW SRM SRM 51-41-01 AND SRM 51-41-02 PN 170-66531-001,  AC REMAINS IN YQU FOR COMPLETION.
